# SDR AWXA200600474

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A5446
- Condition: Malfunctioned
- Location: L2 Door
- Part time: 32,522 hours, 17,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C06 CHECK MAINTENANCE WAS UNABLE TO INSTALL THE L2 ESCAPE SLIDE INFLATION BOTTLE LOCK PIN.  MAINTENANCE REMOVED AND REPLACED THE L2 ESCAPE SLIDE, OPS CHECKS GOOD IAW AMERICA WEST AIRLINES TASK CARD R1C25304. THIS REPORT WAS GENERATED IN ERROR.  THE PREVIOUSLY STATED DISCREPANCY WOULD NOT HAVE PREVENTED THE ESCAPE SLIDE FROM OPERATING CORRECTLY SINCE THE PURPOSE OF INSTALLING THE LOCK PIN IS TO DE-ACTIVATE THE SLIDE INFLATION SYSTEM WHILE PERFORMING MAINTENANCE.  CONSEQUENTLY THIS WAS NOT A SERVICE DIFFICULTY REPORTABLE EVENT.
